EconPapers    
Economics at your fingertips  
 

A "Jump" in the Stochasticity of the Solow-Swan Growth Model

Claude Diebolt (), Tapas Mishra () and Mamata Parhi

Economies et Sociétés (Serie 'Histoire Economique Quantitative'), 2015, issue 50, 905-917

Date: 2015
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ismea.org/ismea/histecoquant.50.html (text/html)

Related works:
Working Paper: A ’Jump’ in the Stochasticity of the Solow-Swan Growth Model (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:afc:ecosoc:y:2015:i:50:p:905-917

Access Statistics for this article

Economies et Sociétés (Serie 'Histoire Economique Quantitative') is currently edited by Jean-Claude Toutain, Claude Diebolt and Albert Broder

More articles in Economies et Sociétés (Serie 'Histoire Economique Quantitative') from Association Française de Cliométrie (AFC) Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2020-05-25
Handle: RePEc:afc:ecosoc:y:2015:i:50:p:905-917